Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 14, Number 8

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 14, Number 8 (1908)
Bull. Amer. Math. Soc. 14 (1908)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 14, Number 8 (1908)
Bull. Amer. Math. Soc. 14 (1908)
More Information
Full-text PDF     Request Permissions
The February meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 14 (1908), 351-358
More Information
Full-text PDF     Request Permissions
The February meeting of the San Francisco Section
W. A. Manning.
Bull. Amer. Math. Soc. 14 (1908), 359-362
More Information
Full-text PDF     Request Permissions
A fundamental invariant of the discontinuous $𝜁$-groups defined by the normal curves of order $n$ in a space of $n$ dimensions
J. W. Young.
Bull. Amer. Math. Soc. 14 (1908), 363-367
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1558631
On certain constants analogous to Fourier’s constants
Charles N. Moore.
Bull. Amer. Math. Soc. 14 (1908), 368-373
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1558632
Note on the second variation in an isoperimetric problem
Elijah Swift.
Bull. Amer. Math. Soc. 14 (1908), 373-375
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1558633
Note on a certain equation involving the function $E( x )$
R. D. Carmichael.
Bull. Amer. Math. Soc. 14 (1908), 376-378
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1558634
The inner force of a moving electron
F. R. Sharpe.
Bull. Amer. Math. Soc. 14 (1908), 378-382
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1558635
The recently discovered manuscript of Archimedes
Charles S. Slichter.
Bull. Amer. Math. Soc. 14 (1908), 382-393
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1558636
Notes
Bull. Amer. Math. Soc. 14 (1908), 397-402
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 14 (1908), 403-406
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mehrdimensionale Geometrie, II Teil, Die Polytope, by P. H. Schoute.
Reviewer: W. B. Carver
Bull. Amer. Math. Soc. 14 (1908), 393-395
Review information
Full-text PDF
Theory of the Algebraic Functions of a Complex Variable, by J. C. Fields.
Reviewer: J. I. Hutchinson
Bull. Amer. Math. Soc. 14 (1908), 395-396
Review information
Full-text PDF